Subdirect representation of tight Riesz groups by hybrid products.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 110-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151720,
author = {John Boris Miller},
title = {Subdirect representation of tight {Riesz} groups by hybrid products.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {110--124},
year = {1976},
volume = {0283_0284},
zbl = {0375.06013},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151720/}
}
TY - JOUR AU - John Boris Miller TI - Subdirect representation of tight Riesz groups by hybrid products. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 110 EP - 124 VL - 0283_0284 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151720/ ID - JRAM_1976__0283_0284_151720 ER -
John Boris Miller. Subdirect representation of tight Riesz groups by hybrid products.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 110-124. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151720/